# SDR SWIA202163928

- Difficulty date: November 18, 2021
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N768SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10234
- Aircraft time: 42,246 hours, 27,380 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*LH FUSELAGE SIDE SEAT RAIL FROM APPROX. FS.677-FS.708 HAS MULTIPLE SPOTS OF CORROSION (MARKED)    (C CHECK RO 1/18/2022)   LH SIDE SEAT RAIL AT APPROX. FS.677 TO FS.708 REMOVED AND REPLACED WITH NEW REF. CRJ700 AMM 53-00-49-400-801-A17 WITH TUC3142 CAL DUE: 30-DEC-22, SEE CONTINUATION CARD FOR FURTHER DETAILS
